教師資料查詢 | 類別: 期刊論文 | 教師: 吳忠武 WU CHUNG-WU (瀏覽個人網頁)

標題:Characterizations of generalized mixtures of geometric and exponential distributions based on upper record values
學年89
學期1
出版(發表)日期2001/01/01
作品名稱Characterizations of generalized mixtures of geometric and exponential distributions based on upper record values
作品名稱(其他語言)
著者吳忠武; Wu, Jong-wuu
單位淡江大學統計學系
出版者Springer
著錄名稱、卷期、頁數Statistical Papers 42(1), pp.123-133
摘要Let XU(1) < XU(2) < ... < XU(n) < ... be the sequence of the upper record values from a population with common distribution function F. In this paper, we first give a theorem to characterize the generalized mixtures of geometric distribution by the relation between E[(XU(n+1)-XU(n)2¦XU(n)=x and the function of the failure rate of the distribution, for any positive integer n. Secondly, we also use the same relation to characterize the generalized mixtures of exponential distribution. The characterizing relations were motivated by the work of Balakrishnan and Balasubramanian (1995).
關鍵字Characterization;Record values;Conditional expectation;Failure rate;Difference equations;Differential equations;Generalized mixtures of geometric;distribution;Generalized mixtures of exponential distribution
語言英文
ISSN0932-5026
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!